Zeros of the i.i.d. Gaussian power series: a conformally invariant determinantal process

Yuval Peres Department of Statistics and Department of Mathematics, University of California Bálint Virág Department of Mathematics and Department of Statistics, University of Toronto

TBD mathscidoc:1701.331952

Acta Mathematica, 194, (1), 1-35, 2004.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 210 downloads ] [ 0 comments ]
@inproceedings{yuval2004zeros,
  title={Zeros of the i.i.d. Gaussian power series: a conformally invariant determinantal process},
  author={Yuval Peres, and Bálint Virág},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346190916661},
  booktitle={Acta Mathematica},
  volume={194},
  number={1},
  pages={1-35},
  year={2004},
}
Yuval Peres, and Bálint Virág. Zeros of the i.i.d. Gaussian power series: a conformally invariant determinantal process. 2004. Vol. 194. In Acta Mathematica. pp.1-35. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346190916661.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved